# SDR CALA2010022600042

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 28,279 hours, 8,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON FOUND RED EMERGENCY LENS ON SEAT 12C BROKEN HALF MISSING.  R&R RED LENS ON SEAT 12C OPS CHECK GOOD.
